Title: | Synchronization of unidirectional coupled chaotic systems via partial stability |
Authors: | Ge, ZM Chen, YS 機械工程學系 Department of Mechanical Engineering |
Issue Date: | 1-Jul-2004 |
Abstract: | Chaos synchronization can be achieved by several methods but there is no easy unified criterion in general. In this paper, a general scheme is proposed to achieve chaos synchronization via stability with respect to partial variables. Three theorems for synchronization of unidirectional coupled non-autonomous (also autonomous) systems by linear feedback are developed for systems with and without system structure perturbations. The system, fly-ball governor, is demonstrated as an example. (C) 2003 Elsevier Ltd. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.chaos.2003.10.004 http://hdl.handle.net/11536/26623 |
ISSN: | 0960-0779 |
DOI: | 10.1016/j.chaos.2003.10.004 |
Journal: | CHAOS SOLITONS & FRACTALS |
Volume: | 21 |
Issue: | 1 |
Begin Page: | 101 |
End Page: | 111 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.